# SDR DALA2016012600631

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT JUST NEXT TO 6 PULLEY BRACKET, 18 BS 1348.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 51-10-3, PAR 14 AND 21, 51-30-1, 51-30-2, 51-30-05A AND 53-01, FIG 2.
